Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: acne

  1. #1
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850

    acne

    hey all one quick question. I am on week 4 on dbol and sus. i finish dbol tomorrow and i notice my face is getting oily alot, and lately i am getting maybe like 3-5 zits. but not with like puss, it's like little bumps,well is that the dbol or sus? and how long will it be showing up. i know to wash with acne free soap, etc... thanks

  2. #2
    t_man is offline New Member
    Join Date
    Jun 2002
    Location
    uk
    Posts
    13
    being week 4 its most likely from the d-bol at the moment, sust will play apart though. wash with the soap like 5 times aday. the acne will probabily be present throughout your cycle, and after the clomid untill androgen levels have levelled out, you may find the situation gets worse throughout clomid theropy, dont worry though. accutane is an option.

    t man

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •